# SDR UPS03840230

- Difficulty date: February 8, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  RIGHT WING STRINGER CLIP IS CRACKED AT STRINGER 73 AT XRS 50.  REMOVED, FABRICATED, AND REPLACED CLIP IAW SAA SK 811-162.
